# SDR 9JLA2021121710374

- Difficulty date: December 5, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N854AN
- Make and model: Cessna 560XL
- Aircraft serial: 5605713
- Aircraft time: 3,626 hours, 2,827 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Gear
- Part number: 6642635
- Condition: Damaged
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED NOISE COMING FROM RUDDER STEERING WHEN TAXING, FELT ON RUDDER PEDALS, SOUNDS LIKE ITS RUBBING. THE MAINTENANCE VENDOR INVESTIGATED NOISE FROM NOSE WHEEL STEERING. FOUND SUSPECT CRACKING NOISE COMING FROM NLG UNIVERSAL JOINT, REMOVED DOOR SUPPORTS FOR ACCESS TO NOSE LANDING GEAR STEERING REMOVED ARM ASSEMBLY. REMOVED SUPPORT ASSY. REMOVED GEAR ASSY. INSTALLED NEW GEAR ASSEMBLY, NEW BOLTS, NEW BEARINGS, NEW ARM ASSY, NEW FORK ASSY LOWER STEERING. FUNCTIONAL CHECKS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE
